Journal article icon

Journal article

TOPOLOGIES AND CONTINUOUS-FUNCTIONS ON EXTREME-POINTS AND PURE STATES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100063702

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
98
Issue:
NOV
Pages:
501-511
Publication date:
1985-01-01
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:33fbf897-fe30-433a-a473-b4c99392d07e
Source identifiers:
8273
Local pid:
pubs:8273

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP